# SDR HNAA9899395

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993HA
- Make and model: Dhav DHC8201
- Aircraft serial: 456
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 & 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE, AFT MOST STIFFENER LOCATION YW158.70/XN248.50 CRACKED, U-CHANNEL AT BACK OF NACELLE LOCATION XN264.30 CRACKED, LT STRINGER UNDER NACELLE DECK LOCATION YW151.70/XN248.50 CRACKED IN TWO PLACES, RT STRINGER UNDER THE NACELLE DECK LOCATION YW158.70/XN266.00 CRACKED IN TWO PLACES.  NR 2 NACELLE, THE RT STIFFENER BELOW THE NACELLE DECK LOCATION YW158.70/XN248.50 CRACKED.  REPAIRED OR REPLACED ITEMS AS NECESSARY.
